# SDR UHLA2014071400518

- Difficulty date: July 14, 2014
- Submitted: July 30, 2014
- Operation: Air carrier
- Aircraft: N654RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000104
- Aircraft time: 25,455 hours, 15,653 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

LT WING RIB 7 LOWER ANGLE HAS MISDRILLED HOLE.  R & R RIB 7 LOWER ANGLE, REF E170SRM 51-41-01.  MAJOR REPAIR
